Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 25, 2011, 3:49 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 26, 2011, 9:00 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:49 AM MST (10:49 UTC)
- In effect from
- Apr 26, 2011, 9:00 AM MST
- Expired
- Apr 26, 2011, 8:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2660 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
138 WWUS85 KFGZ 251049 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 349 AM MST MON APR 25 2011 AZZ111>114-117-140-252300- /O.UPG.KFGZ.FW.A.0004.110426T1600Z-110427T0300Z/ /O.NEW.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 349 AM MST MON APR 25 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES THROUGH THE AREA. * 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITIES: FALLING TO 6-13 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ116-252300- /O.NEW.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/ EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- 349 AM MST MON APR 25 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: THE EASTERN MOGOLLON RIM. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY MORNING AS LAST THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES THROUGH THE AREA. * 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITIES: FALLING TO 9 TO 13 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
5 follow-up statements
741 WWUS85 KFGZ 252135 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 235 PM MST MON APR 25 2011 AZZ111>114-116-117-140-260945- /O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 235 PM MST MON APR 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES THROUGH THE AREA. * 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITIES: FALLING BELOW 13 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
419 WWUS85 KFGZ 260341 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 841 PM MST MON APR 25 2011 AZZ111>114-116-117-140-261200- /O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 841 PM MST MON APR 25 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM... LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES THROUGH THE AREA. * 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITIES: FALLING BELOW 13 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
355 WWUS85 KFGZ 261044 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 344 AM MST TUE APR 26 2011 AZZ111>114-116-117-140-262245- /O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 344 AM MST TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM... LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES THROUGH THE AREA. * 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY: FALLING BELOW 15 PERCENT MID TO LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
322 WWUS85 KFGZ 261942 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1242 PM MST TUE APR 26 2011 AZZ111>114-116-117-140-270300- /O.CON.KFGZ.FW.W.0005.000000T0000Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1242 PM MST TUE APR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM... LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY EVENING. * 20-FOOT WINDS: WEST TO NORTHWEST 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITY: VALUES HAVE ALREADY FALLEN BELOW 13 PERCENT FOR MUCH OF THE WARNING AREA...THOUGH SOME LOCATIONS ABOVE 7000 FEET MAY EXPERIENCE DIFFICULTY DROPPING BELOW 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
690 WWUS85 KFGZ 270258 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 758 PM MST TUE APR 26 2011 AZZ111>114-116-117-140-270400- /O.EXP.KFGZ.FW.W.0005.000000T0000Z-110427T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 758 PM MST TUE APR 26 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... NORTHWEST WINDS WILL CONTINUE TO DIMINISH ACROSS THE WARNING AREA THIS EVENING AS HUMIDITIES SLOWLY RISE...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST. $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:30 AM MST, 19 minutes earlier.
Area forecast discussion, Apr 25, 3:30 AM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 AM MST MON APR 25 2011 .SYNOPSIS...BREEZY TO WINDY CONDITIONS WILL CONTINUE FOR THE NEXT FEW DAYS ACROSS NORTHERN ARIZONA WITH THE STRONGEST WINDS ON TUESDAY. WARMER TEMPERATURES AND DECREASING WINDS ARE EXPECTED FOR THE LATTER HALF OF THE WEEK. && .DISCUSSION...A LOW-AMPLITUDE LONG-WAVE TROUGH PERSISTS OVER THE EASTERN PACIFIC AND SOUTHWESTERN STATES BRINGING A WINDY REGIME TO THE AREA. A STRONG JET EMBEDDED WITHIN THE TROUGH WILL MOVE EASTWARD ACROSS THE AREA TODAY. SUBSIDENCE SOUTH OF THE JET AXIS SHOULD RESULT IN FEWER CLOUDS COMPARED TO YESTERDAY OVER MUCH OF NRN AZ...EXCEPT ALONG THE NRN BORDER AND FOUR CORNERS REGION WHERE SUFFICIENT MOISTURE REMAINS FOR A SLIGHT CHANCE OF SHOWERS. THE TROUGH PROGRESSES EASTWARD ON TUESDAY AND A NORTHWEST FLOW ALOFT WILL DEVELOP ALONG WITH A SFC LOW PRESSURE SYSTEM OVER NM/TX. STRONG SFC PRESSURE GRADIENT WILL DEVELOP WITH THIS PATTERN AND WINDS WILL BE INCREASING ONCE AGAIN. A WIND ADVISORY MAY BE REQUIRED FOR MUCH OF NRN AZ ON TUESDAY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NRN AZ AND A RED FLAG WARNING IS IN EFFECT FOR TUESDAY. WEAK RIDGING DEVELOPS WED/THU ACROSS THE REGION. DAYTIME TEMPS WILL WARM TO ABOVE SEASONABLE READINGS AND WINDS SHOULD DIMINISH SUBSTANTIALLY. TROUGHING REDEVELOPS ACROSS THE WEST BY FRIDAY AND PERSISTS THROUGH THE WEEKEND. ALTHOUGH LARGE DIFFERENCES REMAIN BETWEEN THE VARIOUS MODELS WITH THE AMPLITUDE OF THIS TROUGH...ALL MODELS ARE TRENDING TOWARDS A STRONGER SYSTEM COMPARED TO PREVIOUS MODEL RUNS. HAVE OPTED TO USE ECMWF SOLUTION WHICH DEVELOPS A DEEPER TROUGH AND RESULTS IN BETTER CHANCES OF PCPN ACROSS THE AREA FOR THE WEEKEND. ALL MODEL SOLUTIONS WILL RESULT IN ANOTHER ROUND OF BREEZY TO STRONG SOUTHWEST WINDS ACROSS THE AREA. && .AVIATION...FOR THE 12Z PACKAGE...MID LEVEL CLOUD COVER WITH CIGS ABOVE 8 KFT AGL WILL PERSIST NEAR THE FOUR CORNERS NORTHEAST OF A KPGA-KRQE LINE THROUGH 15Z THIS MORNING. OTHERWISE EXPECT VFR CONDITIONS TODAY WITH SCT-BKN HIGH CLOUDS AND BREEZY WINDS. W TO SW WINDS 15-20 KT EXPECTED WITH A FEW GUSTS TO 30 KT POSSIBLE FROM 17Z-02Z. A COOL FRONT DROPPING DOWN OUT OF THE NORTHWEST WILL BRING A SLIGHT CHANCE FOR A SHOWER TO THE FOUR CORNERS AREA AFT 06Z TUES FOLLOWED BY STRONG WEST TO NORTHWEST WINDS TUES AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TODAY THROUGH TUESDAY...DRY WEATHER AND BREEZY WINDS TODAY AS THE FORECAST AREA REMAINS BETWEEN UPPER LEVEL DISTURBANCES. AFTERNOON RH VALUES WILL BE MUCH LOWER THAN YESTERDAY...ESPECIALLY ACROSS THE LOWER ELEVATIONS OF NORTHEAST AZ. WINDS WILL REMAIN BELOW CRITICAL THRESHOLDS BUT A FEW GUSTS TO 35 MPH ARE NOT OUT OF THE QUESTION LATE THIS AFTERNOON. PORTIONS OF THE LITTLE CO RIVER VALLEY IN APACHE COUNTY MAY SEE A BRIEF WINDOW OF CRITICAL CONDITIONS LATE AFTERNOON/EARLY EVENING. FOR TUESDAY...A DRY COLD FRONT WILL MOVE ACROSS THE STATE...WITH STRONG WEST WINDS DEVELOPING TUESDAY MORNING AND LASTING THROUGH THE EARLY EVENING. RH VALUES WILL PLUMMET THROUGHOUT THE DAY AND COMBINE WITH THE STRONG WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR A LARGE PORTION OF EAST-CENTRAL AND NORTHEAST AZ. A RED FLAG WARNING HAS BEEN ISSUED FROM 9 AM TO 8 PM TUESDAY. WEDNESDAY THROUGH FRIDAY...LIGHTER WIND AND WARMER TEMPERATURES ARE EXPECTED WEDNESDAY. FOR THURSDAY AND FRIDAY...CONTINUED WARM AND DRY WITH STRENGTHENING WESTERLY FLOW AS A TROUGH APPROACHES FROM THE WEST. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF NORTHERN AND CENTRAL ARIZONA. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 900 AM THROUGH 800 PM MST TUESDAY FOR FIRE WEATHER ZONES AZZ111>114-116-117-140. && PUBLIC....................DB AVIATION/FIRE WX..........MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 24, 8:43 PM MST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 843 PM MST SUN APR 24 2011 AZZ004>018-037>040-250700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 843 PM MST SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON TUESDAY... ANOTHER WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA ON TUESDAY AND WINDS WILL INCREASE ONCE AGAIN. LOW AFTERNOON RELATIVE HUMIDITIES AND BREEZY TO STRONG WINDS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS DEVELOPING TUESDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PORTIONS OF EAST CENTRAL AND NORTHEAST ARIZONA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RB
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:14 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.